# SDR F3LA202411180164

- Difficulty date: November 6, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N351FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08913
- Aircraft time: 17,417 hours, 8,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. MAIN CABIN AFT WET AREA, LEFT SHEAR PLATE BETWEEN FR69 AND FR70 AT FWD END IS CRACKED.   REMOVED AND REPLACED MAIN CABIN AFT WET AREA, LEFT SHEAR PLATE BETWEEN FR 69 AND FR 70 IAW A320 NEO SRM 51-72-11-911-001 AND 51-44-11. MX ACTION IS ACCEPTABLE.
